# SDR COMA0260331

- Difficulty date: May 23, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 12,368 hours, 12,463 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 852D10011
- Part serial: 768
- Condition: Seized
- Location: Left Wing
- Part time: 12,369 hours, 12,463 cycles
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5924 - DURING APPROACH INTO CVG RECEIVED A FLAP CAUTION MESSAGE 30 DEGREE FLAP POSITION.REPLACED THE LEFT FLAP #1 FLAP ACTUATOR.
